High-accuracy semidefinite programming bounds for kissing numbers

HD Mittelman, F Vallentin

Research output: Contribution to journalArticleScientificpeer-review

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)175-179
Number of pages5
JournalExperimental Mathematics
Volume19
Issue number2
Publication statusPublished - 2010

Keywords

  • academic journal papers
  • CWTS 0.75 <= JFIS < 2.00

Cite this

Mittelman, HD., & Vallentin, F. (2010). High-accuracy semidefinite programming bounds for kissing numbers. Experimental Mathematics, 19(2), 175-179.